Alert archive / Mississippi / Flash Flood Warnings in 2025

Flash Flood Warning 54, NWS New Orleans, LA

October 26, 2025Amite County, Pike County, Walthall County, Mississippi

NWS New Orleans, LA issued this flash flood warning at Oct 26, 2025, 7:46 AM CDT for Amite County, Pike County, Walthall County, Mississippi. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 26, 2025, 7:46 AM CDT (12:46 UTC)
Expired
Oct 26, 2025, 10:43 AM CDT
In force
3 hr
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Flood severity
None

Counties Amite County, MS, Pike County, MS, Walthall County, MS

The radar

The Hammond radar (KHDC), 72 km from the middle of the area, began a volume at 12:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 0.8 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2025-10-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 701 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2025-10-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 310 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
701 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
688 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
310 m²/s²
0-3 km storm-relative helicity
396 m²/s²
Significant tornado parameter
1.0
Supercell composite
8.8

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this flash flood warning went out at Oct 26, 6:21 AM CDT, 1 hour 25 minutes earlier. Its key messages:

  • Updated at 615 AM CDT Sun Oct 26 2025
  • Thunderstorms will continue to move eastward, bringing a low end (level 1-2 of 5) threat of severe weather to the area through the morning hours. The area of greatest threat will be generally east of the I-55 corridor. The main threats from any storms will be damaging wind gusts and a few brief tornadoes.
  • Strong onshore winds will result in higher than normal tides tonight during the high tide cycle. A few low lying coastal roads could become impassable. This threat will decrease as tides fall into the morning hours.
  • Some lingering strong winds and rough seas will lead to hazardous conditions, especially for small craft, across the coastal waters of southeastern Louisiana and Mississippi tonight. This threat will decrease through the morning hours.
Area forecast discussion, Oct 26, 6:21 AM CDT, 1 hour 25 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
621 AM CDT Sun Oct 26 2025

...New AVIATION...

.KEY MESSAGES...
Updated at 615 AM CDT Sun Oct 26 2025

 - Thunderstorms will continue to move eastward, bringing a low
   end (level 1-2 of 5) threat of severe weather to the area
   through the morning hours. The area of greatest threat will be
   generally east of the I-55 corridor. The main threats from any
   storms will be damaging wind gusts and a few brief tornadoes.

 - Strong onshore winds will result in higher than normal tides
   tonight during the high tide cycle. A few low lying coastal
   roads could become impassable. This threat will decrease as
   tides fall into the morning hours.

 - Some lingering strong winds and rough seas will lead to
   hazardous conditions, especially for small craft, across the
   coastal waters of southeastern Louisiana and Mississippi
   tonight. This threat will decrease through the morning hours.

&&

.SHORT TERM...
(Tonight through Monday night)
Issued at 1002 PM CDT Sat Oct 25 2025

Another round of strong weather in the form of thunderstorms is
moving into the area. It should pass through and be east of us by
midday. While the current conditions just west of the CWA are
supporting some thunderstorm activities with lightning, there are
no storms at the severe level. Gusty, but sub-severe, winds are
the main threat and will be most likely west of I-55. Rain
intensities may cause some isolated flash flooding especially in
urban areas. Widespread 4ainfall totals from both rounds Saturday
and early Sunday are still expected to be in the 1-3 inch range
with isolated higher amounts. This rain is actually welcomed as it
will somewhat relieve our near-drought to drought conditions. As
the rain passes and clears into the afternoon and evening expect
lingering cloudy skies, light to breezy winds, and moderate
temperatures.

&&

.LONG TERM...
(Tuesday morning through Saturday night)
Issued at 1002 PM CDT Sat Oct 25 2025

Upper trough axis is expected to be along the Mississippi-Alabama
border at sunrise Monday. Upper flow becomes northwesterly beyond
that point. A strong northern stream trough will traverse the area
Tuesday night into Wednesday, although the GFS solutions have been a
bit quicker than the ECMWF. There may be just enough moisture
available to squeeze out a few showers, but the more noticeable
change, will be the airmass change for the second half of the week.
Beyond the frontal passage, dry weather is expected with below
normal temperatures. Wednesday and Thursday are unlikely to see high
temperatures get out of the 60s, with overnight lows Thursday and
Friday mornings possibly getting down to around 40 in some of the
usually colder areas. Forecast highs may eventually need to get
bumped down a degree or two on Wednesday, but that's not a
significant enough change to consider a target of opportunity.
/RW,DSS/

&&

.AVIATION...
(12Z TAFS)
Issued at 615 AM CDT Sun Oct 26 2025

Severe weather associated with eastbound front will sweep west to
east and clear the area about 18Z. CIGS and VIS will be dependent
on location of TSRA and carry the possibility of brief IFR or
lower conditions. As the system clears the area cloud cover will
remain and CIGS will be the predominant issue, but these conditons
should remain at least MVFR.

&&

.MARINE...
Issued at 1002 PM CDT Sat Oct 25 2025

As the frontal system moves out Excercise Caution conditions will
linger with winds at or just above 15 kt in the coastal waters.
Winds should relax by 18Z and end the headline. Monday and Tuesday
should see fairly quiet conditions. A front moving through the
waters Tuesday night into Wednesday will produce widespread
hazardous conditions, with Small Craft Advisories almost certain.
Wouldn't rule out the eventual need for Gale products for
Wednesday into Thursday. /RW,DSS/

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  75  60  74  55 / 100  20  10   0
BTR  80  61  78  57 /  90  10  10   0
ASD  79  60  78  55 / 100  30  10  10
MSY  82  66  81  62 / 100  20   0   0
GPT  78  63  78  58 / 100  50  10  10
PQL  78  61  79  55 / 100  60  10  10

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Coastal Flood Advisory until 7 AM CDT this morning for
     LAZ066>070-076-078.

GM...Small Craft Advisory until 7 AM CDT this morning for GMZ532-534-
     536-538-550-552-555-557-570-572-575-577.

MS...Coastal Flood Advisory until 7 AM CDT this morning for
     MSZ086>088.

GM...Small Craft Advisory until 7 AM CDT this morning for GMZ534-536-
     538-550-552-555-557-570-572-575-577.

&&

SHORT TERM...DS
LONG TERM....DS
AVIATION...DS
MARINE...DS

In the hours before

Special weather statement, Oct 26, 3:09 AM CDT, 4 hours 37 minutes before
Special Weather Statement
National Weather Service New Orleans LA
309 AM CDT Sun Oct 26 2025

MSZ069-260900-
Amite MS-
309 AM CDT Sun Oct 26 2025

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF WESTERN AMITE COUNTY
THROUGH 400 AM CDT
...

At 308 AM CDT, Doppler radar was tracking a strong thunderstorm near
Gloster, or 10 miles west of Liberty, moving northeast at 25 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Liberty, Centreville, and Gloster.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Tornado Watch remains in effect until 600 AM CDT for southern
Mississippi.

&&

LAT...LON 3116 9072 3101 9098 3110 9106 3123 9106
      3134 9100 3133 9099 3135 9098 3135 9094
TIME...MOT...LOC 0808Z 233DEG 20KT 3113 9098

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Frye
Special weather statement, Oct 26, 4:03 AM CDT, 3 hours 43 minutes before
Special Weather Statement
National Weather Service New Orleans LA
403 AM CDT Sun Oct 26 2025

LAZ046-056-057-085-086-260945-
Iberville LA-Western Ascension LA-Assumption LA-St. James LA-
Eastern Ascension LA-
403 AM CDT Sun Oct 26 2025

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF WESTERN ASCENSION,
NORTHWESTERN ST. JAMES, SOUTHEASTERN IBERVILLE AND NORTH CENTRAL
ASSUMPTION PARISHES THROUGH 445 AM CDT
...

At 403 AM CDT, Doppler radar was tracking a strong thunderstorm near
Belle Rose, or near Donaldsonville, moving northeast at 20 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Gonzales, Donaldsonville, St. Gabriel, White Castle, Sorrento,
Prairieville, Geismar, Carville, Belle Rose, and Paincourtville.

This includes Interstate 10 in Louisiana between mile markers 169 and
184.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 600 AM CDT for southeastern
Louisiana.

&&

LAT...LON 3034 9100 3035 9099 3035 9097 3010 9081
      2997 9110 3015 9121
TIME...MOT...LOC 0903Z 231DEG 18KT 3010 9108

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Frye
Special weather statement, Oct 26, 7:08 AM CDT, 38 minutes before
Special Weather Statement
National Weather Service New Orleans LA
708 AM CDT Sun Oct 26 2025

LAZ039-261245-
Washington LA-
708 AM CDT Sun Oct 26 2025

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTH CENTRAL
WASHINGTON PARISH THROUGH 745 AM CDT
...

At 708 AM CDT, Doppler radar was tracking a strong thunderstorm
capable of producing funnel clouds near Enon, or near Franklinton,
moving northeast at 15 mph.

HAZARD...Funnel clouds and wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...If a funnel cloud briefly touches down, minor damage to
         outdoor objects is possible. Gusty winds could knock down
         tree limbs and blow around unsecured objects.

Locations impacted include...
Enon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Conditions are favorable for the development of weak, brief funnel
clouds. This type of funnel cloud is harmless, but on rare occasions
they can briefly touch down, producing wind gusts over 50 mph. If a
funnel cloud is spotted move indoors or to safe harbor and report
your sighting to the National Weather Service.

A Tornado Watch remains in effect until noon CDT for southeastern
Louisiana.

&&

LAT...LON 3070 9011 3077 9019 3089 9009 3078 8996
TIME...MOT...LOC 1208Z 227DEG 14KT 3078 9009

FUNNEL CLOUDS...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Frye
Special weather statement, Oct 26, 7:11 AM CDT, 35 minutes before
Special Weather Statement
National Weather Service New Orleans LA
711 AM CDT Sun Oct 26 2025

LAZ079-080-261245-
Northern St. Tammany LA-Southwestern St. Tammany LA-
711 AM CDT Sun Oct 26 2025

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHWESTERN ST.
TAMMANY PARISH THROUGH 745 AM CDT
...

At 711 AM CDT, Doppler radar was tracking a strong thunderstorm
capable of producing funnel clouds over Covington, moving northeast
at 15 mph.

HAZARD...Funnel clouds and winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...If a funnel cloud briefly touches down, minor damage to
         outdoor objects is possible. Gusty winds could knock down
         tree limbs and blow around unsecured objects.

Locations impacted include...
Covington and Abita Springs.

This includes Interstate 12 between mile markers 54 and 65.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Conditions are favorable for the development of weak, brief funnel
clouds. This type of funnel cloud is harmless, but on rare occasions
they can briefly touch down, producing wind gusts over 50 mph. If a
funnel cloud is spotted move indoors or to safe harbor and report
your sighting to the National Weather Service.

A Tornado Watch remains in effect until noon CDT for southeastern
Louisiana.

&&

LAT...LON 3046 8993 3039 9012 3048 9024 3049 9024
      3062 9011
TIME...MOT...LOC 1211Z 227DEG 14KT 3047 9011

FUNNEL CLOUDS...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Frye
Special weather statement, Oct 26, 7:21 AM CDT, 25 minutes before
Special Weather Statement
National Weather Service New Orleans LA
721 AM CDT Sun Oct 26 2025

LAZ064-070-077-078-087>090-261245-
Central Plaquemines LA-Western Orleans LA-Upper St. Bernard LA-
Lower Jefferson LA-Eastern Orleans LA-Upper Plaquemines LA-
Lower St. Bernard LA-Upper Jefferson LA-
721 AM CDT Sun Oct 26 2025

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHWESTERN ST.
BERNARD, SOUTHWESTERN ORLEANS, NORTH CENTRAL JEFFERSON AND
NORTHWESTERN PLAQUEMINES PARISHES THROUGH 745 AM CDT
...

At 721 AM CDT, Doppler radar was tracking a strong thunderstorm
capable of producing funnel clouds over Timberlane, moving northeast
at 35 mph.

HAZARD...Funnel clouds and winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...If a funnel cloud briefly touches down, minor damage to
         outdoor objects is possible. Gusty winds could knock down
         tree limbs and blow around unsecured objects.

Locations impacted include...
New Orleans, Chalmette, Marrero, Harvey, Timberlane, Belle Chasse,
Gretna, Westwego, Woodmere, Violet, Terrytown, Meraux, Estelle,
Arabi, and Poydras.

This includes the following Interstates...
 Interstate 10 in Louisiana between mile markers 235 and 246.
 Interstate 510 between mile markers 2 and 3.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Conditions are favorable for the development of weak, brief funnel
clouds. This type of funnel cloud is harmless, but on rare occasions
they can briefly touch down, producing wind gusts over 50 mph. If a
funnel cloud is spotted move indoors or to safe harbor and report
your sighting to the National Weather Service.

A Tornado Watch remains in effect until noon CDT for southeastern
Louisiana.

&&

LAT...LON 2986 9017 3007 8999 2998 8981 2996 8980
      2974 9001
TIME...MOT...LOC 1221Z 220DEG 29KT 2987 9004

FUNNEL CLOUDS...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Frye
Special weather statement, Oct 26, 7:28 AM CDT, 18 minutes before
Special Weather Statement
National Weather Service New Orleans LA
728 AM CDT Sun Oct 26 2025

LAZ039-MSZ077-261300-
Washington LA-Pearl River MS-
728 AM CDT Sun Oct 26 2025

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHEASTERN
WASHINGTON PARISH IN SOUTHEASTERN LOUISIANA AND NORTHWESTERN PEARL
RIVER COUNTIES THROUGH 800 AM CDT
...

At 728 AM CDT, Doppler radar was tracking a strong thunderstorm
capable of producing funnel clouds near Bogalusa, moving northeast at
25 mph.

HAZARD...Funnel clouds and winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...If a funnel cloud briefly touches down, minor damage to
         outdoor objects is possible. Gusty winds could knock down
         tree limbs and blow around unsecured objects.

Locations impacted include...
Bogalusa, Varnado, and Angie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Conditions are favorable for the development of weak, brief funnel
clouds. This type of funnel cloud is harmless, but on rare occasions
they can briefly touch down, producing wind gusts over 50 mph. If a
funnel cloud is spotted move indoors or to safe harbor and report
your sighting to the National Weather Service.

A Tornado Watch remains in effect until noon CDT for southeastern
Louisiana...and southern Mississippi.

&&

LAT...LON 3084 8958 3077 8996 3090 9007 3101 8988
      3100 8969
TIME...MOT...LOC 1228Z 239DEG 22KT 3082 8994

FUNNEL CLOUDS...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Frye

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 26, 1:57 AM CDTSpecial Weather StatementLIXWest Feliciana48 min
Oct 26, 4:03 AM CDTSpecial Weather StatementLIXAscension42 min
Oct 26, 4:37 AM CDTTornado WarningLIXAscension, Livingston23 min
Oct 26, 4:48 AM CDTSpecial Marine WarningLIX57 min
Oct 26, 4:49 AM CDTSpecial Marine WarningLIX26 min
Oct 26, 5:03 AM CDTSevere Thunderstorm WarningLIXAscension, Saint James, Saint John the Baptist27 min
Oct 26, 5:23 AM CDTTornado WarningLIXTerrebonne41 min
Oct 26, 5:35 AM CDTSpecial Marine WarningLIX40 min
Oct 26, 5:41 AM CDTTornado WarningLIXLafourche, Terrebonne34 min
Oct 26, 5:54 AM CDTTornado WarningLIXSaint Tammany, Tangipahoa, Washington36 min
Oct 26, 5:56 AM CDTTornado WarningLIXLafourche, Terrebonne21 min
Oct 26, 6:04 AM CDTSpecial Marine WarningLIX41 min
Oct 26, 6:15 AM CDTTornado WarningLIXJefferson, Saint Charles30 min
Oct 26, 6:16 AM CDTSpecial Marine WarningLIX59 min
Oct 26, 6:20 AM CDTSpecial Marine WarningLIX55 min
Oct 26, 6:25 AM CDTSevere Thunderstorm WarningLIXJefferson, Lafourche, Plaquemines, Saint Charles35 min
Oct 26, 6:38 AM CDTSpecial Marine WarningLIX37 min
Oct 26, 6:48 AM CDTSevere Thunderstorm WarningLIXJefferson, Orleans, Saint Charles27 min
Oct 26, 6:52 AM CDTAreal Flood AdvisoryLIXJefferson, Orleans, Plaquemines, Saint Bernard2 hr
Oct 26, 6:56 AM CDTSpecial Marine WarningLIX64 min
Oct 26, 6:59 AM CDTAreal Flood WarningLIXOrleans, Saint Bernard112 min
Oct 26, 7:01 AM CDTFlash Flood WarningLIXJefferson, Orleans111 min
Oct 26, 7:07 AM CDTFlash Flood WarningLIXOrleans, Saint Bernard104 min
Oct 26, 7:08 AM CDTSpecial Weather StatementLIXWashington37 min
Oct 26, 7:09 AM CDTSpecial Marine WarningLIX66 min
Oct 26, 7:11 AM CDTSpecial Weather StatementLIXSaint Tammany34 min
Oct 26, 7:21 AM CDTSpecial Weather StatementLIXOrleans24 min
Oct 26, 7:28 AM CDTSpecial Weather StatementLIXWashington32 min
Oct 26, 7:51 AM CDTSpecial Marine WarningLIX54 min
Oct 26, 8:04 AM CDTSpecial Marine WarningLIX116 min
Oct 26, 8:07 AM CDTTornado WarningLIXWashington16 min
Oct 26, 8:28 AM CDTSpecial Marine WarningLIX62 min
Oct 26, 8:35 AM CDTSpecial Marine WarningLIX55 min
Oct 26, 8:46 AM CDTSpecial Marine WarningLIX59 min
Oct 26, 8:54 AM CDTSpecial Weather StatementLIXOrleans36 min
Oct 26, 9:22 AM CDTSpecial Marine WarningLIX38 min
Oct 26, 9:30 AM CDTSpecial Marine WarningLIX60 min
Oct 26, 9:54 AM CDTSpecial Marine WarningLIX2 hr
Oct 26, 9:55 AM CDTSpecial Marine WarningLIX65 min
Oct 26, 11:14 AM CDTSpecial Marine WarningLIX91 min
Oct 25, 10:24 PM CDTSpecial Weather StatementLIXWilkinson66 min
Oct 25, 11:23 PM CDTSpecial Weather StatementLIXWilkinson37 min
Oct 26, 2:47 AM CDTSevere Thunderstorm WarningLIXAmite, Wilkinson28 min
Oct 26, 3:09 AM CDTSpecial Weather StatementLIXAmite51 min
Oct 26, 8:00 AM CDTSpecial Weather StatementLIXPearl River45 min
Oct 26, 8:32 AM CDTSpecial Weather StatementLIXJackson43 min
Oct 26, 8:42 AM CDTSpecial Weather StatementLIXPearl River48 min
Oct 26, 9:17 AM CDTSpecial Weather StatementLIXJackson43 min
Oct 26, 9:22 AM CDTTornado WarningLIXJackson38 min
Oct 26, 9:56 AM CDTTornado Warning Tornado observedLIXJackson33 min
Oct 26, 10:01 AM CDTTornado WarningLIXJackson44 min
Oct 26, 10:46 AM CDTTornado WarningLIXJackson44 min

Nearby

Flash Flood Warnings in Mississippi, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.